# SDR CA970429002

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2822 · Fuel Boost Pump
- Part: Wiring
- Part number: A69242405
- Condition: Chafed
- Location: Nr 2 Eng Boost
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) ON CLIMBOUT BOTH FUEL BOOST PUMPS ON THE #2 SIDE FAILED. CREW REPORTED POWER LOSS OF THE ENGINE AND THEN SHUT DOWN #2 ENGINE. LANDED WITHOUT INCIDENT. THE WIRING THROUGH THE REAR SPAR AT THE FUEL TANK POINT WAS CHAFED. REPAIRED
